# SDR DXTA2009072703741

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 2,276 hours, 1,805 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124915
- Part serial: 0744
- Condition: Malfunctioned
- Location: Nlg
- Part time: 785 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR DID NOT RETRACT NORMALLY; HAD RED UNSAFE INDICATION. AFTER 6 MIN, WITH SPEED BELOW 200 KIAS, CREW HEARD A LOUD CLUNK AND RED UNSAFE INDICATOR EXTINGUISHED. GEAR EXTENSION WAS NORMAL. LANDING WAS UNEVENTFUL. POST FLIGHT VISUAL INSP SHOWED NO APPARENT DAMAGE.  CHANGED NOSE GEAR RETRACT ACTUATOR REF MM 32-30-03. ACTUATOR IS "REPAIRED" WITH 785 LANDINGS. ATTACH BOLTS, PIN, AND NUTS ARE NEW CYCLED GEAR 10 TIMES OPS GOOD NO LEAKS STRUT ANGLE 4.3 DEGREE FORWARD
